# SDR DHLA2009806001

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,517 hours, 29,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION DISCOVERED ON FUSE. EXTERIOR SKIN, FS 59.0, LONG 34L TO 35L.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR, FS 53.5 TO 70.0, LONG 34L TO 34R, IAW D857-00297 REV IR DATED 12/4/09, DWG NR D85300297-001-D REV IR DATED 12/4/09, AND SRM CHPT'S 51 & 53.  REF 8110-3 DATED 12/4/09 FOR REPAIR DESIGN APPROVAL.  THIS IS A CLASS II LIFE LIMITED MAJOR REPAIR:  REFERENCE RFES R-19775 FOR EC GENERATION TO TRACK REINSPECTION THRESHOLDS.
